# SDR A6WA201745460

- Difficulty date: December 9, 2017
- Submitted: December 13, 2017
- Operation: Air carrier
- Aircraft: N444ZW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7788
- Aircraft time: 33,807 hours, 32,522 cycles
- System (JASC): 2720 · Rudder Control System
- Part: Rudder
- Condition: Unknown
- Stage of operation: CL
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

9898   UNCOMMANDED YAW IN CLIMB RUDDER TRIMMED RIGHT MANUALLY CENTERED THEN RUDDER TRIMMED LEFT MANUALLY RE-CENTERED THEN RUDDER WAS UNCONTROLLABLE C/W QRH DISCONNECTED RUDDER A/P OFF ABLE TO CONTROL A/C.    NUMEROUS ERRORS ON FCC 1 IN FCC DIAGNOSTICS, R/R FCC 1 IAW AMM 22-22-14 OPS CHECK GOOD, PERFORMED SPIN TEST OF  YAW DAMPER PER AMM 22-22-01 OPS CHECK GOOD
